# SDR 9621506310

- Difficulty date: October 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N670US
- Make and model: Boeing 747451
- Aircraft serial: 24225
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxy Line
- Condition: Disconnected
- Location: Upper Deck
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING P-CHECK, FOUND THAT THE OXYGEN COMPARTMENT AT THE UPPER DECK FLIGHT ATTENDANT SEAT FAILED TO OPEN AND THAT NO OXYGEN FLOWED INTO THE MASKS WHEN THE PINS WERE PULLED.  RECONNECTED THE OXYGEN LINE. FUNCTIONAL CHECK OK.
